48457

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Multiplicative Stochastic Systems with Multiple External Disturbances

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117918020091

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 79, No. 2

Город: 

  • Москва

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2018

Страницы: 

299–309
Аннотация
With the methods of H2/H1-control theory, in the presence of noise we solve the optimization problem for a multiplicative stochastic system with several external disturbances (the multiperturbation problem) and vector Wiener processes with arbitrary intensity matrices. We obtain matrix differential equations of Riccati type, reducing the original optimization problem to solving these equations.

Библиографическая ссылка: 

Шайкин М.Е. Multiplicative Stochastic Systems with Multiple External Disturbances // Automation and Remote Control. 2018. Vol. 79, No. 2. С. 299–309.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: